# SDR VSTA9609004

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310VA
- Make and model: Boeing 737284
- Aircraft serial: 31501
- Engine: Pwa JT8D9A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Power Supply
- Part number: 8TJ88CAP4
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO FUEL FLOW AND NR 2 ENGINES BAD POWER SUPPLY.  REMOVED AND REPLACED POWER SUPPLY, OPS CHECKED GOOD.
